# SDR QXEA200501512

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 10,165 hours, 10,592 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 289728
- Condition: Inoperative
- Location: Zone 700
- Part time: 520 hours, 461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI-ON FLIGHT 2389, AFTER DEPARTING BOI, THE GEAR WAS SELECTED UP, THE 3 YELLOW GEAR DOOR LIGHTS CAME ON AND THE 3 GREEN LIGHTS STAYED ON AND NO RED LIGHTS.  AFTER ABOUT 1 MINUTE THE GEAR DID RETRACT.  THE LEFT MAIN GEAR DOOR LIGHT AND NOSE GEAR DOOR LIGHT STAYED ON FOR ANOTHER 15 SECONDS.  MAINTENACE REMOVED AND REPLACED NLG WOW NR 2 HARNESS.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
